Analytic proof of the attractors of a class of cellular automaton

Ru Fen Liu, Chia Chu Chen

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this work we provide analytic results of infinite one-dimensional cellular automaton (CA). By realizing symbolic products, we investigate a subclass of infinite CA and prove analytically that within this subclass the only allowed attractors are homogenous, steady and periodic states for arbitrary initial configuration. Our method also provide exact enumeration of these attractors and it is shown explicitly in a particular model.

Original languageEnglish
Pages (from-to)217-224
Number of pages8
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume322
Issue number3-4
DOIs
Publication statusPublished - 2004 Mar 1

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Analytic proof of the attractors of a class of cellular automaton'. Together they form a unique fingerprint.

Cite this